# SDR CALA2023032700897

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-8
- Aircraft serial: 28806
- Aircraft time: 71,576 hours, 25,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tape
- Part number: NA
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEED TAPE COMING OFF BOTTOM OF RIGHT WING NEAR TIP PERFORMED INTERIM REPAIR PER ECRA 5739-02601, PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 10 DAYS, OK FOR SERVICE. PERFORMED INTERIM REPAIR PER ECRA 5739-02601, PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT TO BE ACCOMPLISHED WITHIN 10 DAYS, OK FOR SERVICE. THIS IS NOT SPEED TAPE. SPECIAL COATING? UPDATE, SHOULD READ ECRA 5730-02601. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
